We deal with the existence and multiplicity of solutions for a non-local fractional system involving combined critical non-linearities. Some existence results are obtained by splitting the Nehari manifold and applying the Mountain–Pass theorem of Ambrosetti and Rabinowitz.
Existence and multiplicity of positive solutions to fractional Laplacian systems with combined critical Sobolev terms / Amiri, S.; Nyamoradi, N.; Behzadi, A.; Ambrosio, V.. - In: POSITIVITY. - ISSN 1385-1292. - 25:4(2021), pp. 1373-1402. [10.1007/s11117-021-00822-9]